MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-2.7-45
Medical Device Problem Codes Complete Blockage (1094); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot: 30355100 was reviewed and the product was produced according to product specifications all information reasonably known as of 08 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that a patient started vomiting feed.They were able to aspirate feed which was given via jejunal port from the gastric port.Upon injection of the jejunal port under x-ray, there was contrast leakage around the stoma site and into the stomach in keeping with jejunal limb fracture.Mum describes issues occurred after forcefully flushing a tube blockage.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24821135
Report Number9611594-2026-00185
Device Sequence Number14940619
Product Code KNT
UDI-Device Identifier00350770440996
UDI-Public(01)00350770440996(240)104409901(11)250129(17)270129(10)30355100
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8270-16-2.7-45
Device Catalogue Number8270-16-2.7-45
Device Lot Number30355100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age15 YR
Patient SexMale
Patient Weight44 KG